# SDR DALA2021102506586

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 PER AA WORK CARD # 5311-01239-02A STEP 18 GENERATE A STAND ALONE SDR LOG PAGE (SCEPTRE OR LOGBOOK ) AND MARK THE SDR REPORTABLE CHECK BOX. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD # 5311-01239-02A STEP 18. (1994625)
